Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dizziness, coughing, light headedness after having sex. Had bowel movement. What could it mean?

Hi And good morning doctor, I have a concern; last night I was being intimate with my spouse and after a while of intense sweating I started to feel dizzy, I started to cough as if to vomit , and had some bowl movement, light headed I felt like I was going to pass out, my heart was raising, I never felt this so not sure what it could mean, what do you advise?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have not mentioned your age in your query.Are you a diabetic ,or hypertensive?.All the symptoms that you had during sex are to be taken seriously You have to consult some physician to evaluate your cardiac status and has to get investigated to rule out any major illness..So please consult some Cardiologist or Physician for proper evaluation.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor